So i had sex 4 days into my period ( I usually bleed for 6 days) and I took the morning after pill the last day of my period (the 7th day) five days later I started spooting and then bleeding for 3 days and then spooting again... The app I usually track my period with says that I was suppose to be on my period 3 days ago... Am I pregnant? Are these normal side affects of the pill? ( help me :( ) (this is all happening in the same month btw)
Who can say? It could be the Plan b throwing off your cycle which is common or you could be pregnant. wait about a week, then do a pregnancy test. That is the only way to know for sure. Bleeding or not bleeding after taking Plan b doesnt indicate whether it was effective or not. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2014 • 2 answers
Posted 3 May 2014 • 2 answers
I haven't gotteny period since December after taking a morning after pill and I'm not pregnant. Help
Posted 31 Jan 2015 • 1 answer
Posted 13 Sep 2015 • 1 answer
Posted 2 Dec 2015 • 0 answers